# SDR CA020509002

- Difficulty date: April 30, 2000
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Boeing 727
- Engine: Rroyce TAY65154
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 726100
- Condition: Failed
- Location: Accessory Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) EN ROUTE TO BDL, LOW OIL PRESSURE WARNING LIGHT ILLUMINATED AND OIL PRESSURE DROPPED TO 10 PSI. ENGINE SHUTDOWN CARRIED OUT AND AIR TURN BACK TO SDF. MAINTENANCE ADDED 5 QTS OF OIL. NO SIGNS OF EXTERNAL LEAKAGE. ENGINE RUN FOR 15 MIN. AND 2 QTS OF OIL CONSUMED NO SIGN OF EXTERNAL LEAKAGE. MCDS PULLED AND GEARBOX MCD FOUND HEAVILY LOADED. ENGINE WILL BE INDUCTED AT RRC MONDAY 13TH OF MAY.
